# SDR DALA2025112408532

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,153 hours, 27,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGAGEMENT BETWEEN THE GIRT BAR SLIDER AND FWD FLOOR FITTING WERE FOUND OUT LIMITS AT R2 DOOR.  GIRT BAR WAS REPLACED AND P/N WAS VERIFIED PER IPC 25-66-05 AND OPERATIONAL TEST WAS PERFORMED PER AMDS 2561-01257-01D STEP 10 AND 12 TEST OK. ALSO, GIRT BAR WAS INSTALLED PER AMM 25-66-10. (1318157)
